Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 12, Pages 839-849
http://dx.doi.org/10.1155/S0161171200004610

Intuitionistic fuzzy ideals of BCK-algebras

1Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea
2Department of Mathematics, Chungju National University, Chungju 380-702, Korea

Received 16 February 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun and Kyung Ho Kim, “Intuitionistic fuzzy ideals of BCK-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 12, pp. 839-849, 2000. doi:10.1155/S0161171200004610